# SDR SWIA201540740

- Difficulty date: February 3, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 21,876 hours, 20,589 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621, BULKHEAD HAS 2 CRACKS AT LINTEL FITTING.  C-CHECK, RO 2/19/15, REPAIRED FS 621 BULKHEAD LINTEL FITTING REF REO.  NO LEAKS NOTED, COMPLIED WITH ST.
